Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS Jackson, KY

June 17, 2013Elliott County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jun 17, 2013, 11:55 PM EDT for Elliott County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2013, 11:55 PM EDT (03:55 UTC)
Expired
Jun 18, 2013, 3:00 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Elliott County, KY

The radar

The Jackson,KY radar (KJKL), 67 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WGUS53 KJKL 180355
FFWJKL
KYC063-180700-
/O.NEW.KJKL.FF.W.0009.130618T0355Z-130618T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1155 PM EDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 300 AM EDT

* AT 1153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CULVER.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BIG CANEY 
CREEK...ISON CREEK...NEWCOMBE CREEK...ROCKY BRANCH...HILTON 
BRANCH...BRUSHY CREEK...LITTLE FORK LITTLE SANDY RIVER...BLAINE 
TRACE...JOHNSON CREEK...HURRICANE CREEK...WALLOW HOLE CREEK...GREENS 
BRANCH...NICHOLS FORK...BIG FORK...BRUIN CREEK...LICK 
FORK...CHEROKEE CREEK AND RIGHT FORK BLAINE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3818 8298 3818 8292 3817 8291 3811 8289
      3809 8292 3805 8295 3804 8298 3807 8306
      3816 8308 3820 8299

$$

GEOGERIAN
2 follow-up statements
893 
WGUS73 KJKL 180427
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1227 AM EDT TUE JUN 18 2013

KYC063-180700-
/O.CON.KJKL.FF.W.0009.000000T0000Z-130618T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIOTT KY-
1227 AM EDT TUE JUN 18 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN ELLIOTT COUNTY
UNTIL 300 AM EDT...

AT 1223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR INDICATED THAT OVER AN INCH OF RAIN HAD FALLEN SINCE 
11:30 PM. THE STORMS WILL GRADUALLY TAPER OFF BETWEEN 12:30 AND 1 
AM...HOWEVER EXCESSIVE RUNOFF FROM PREVIOUS HEAVY RAINFALL WILL 
CONTINUE TO CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL 
EXPERIENCE FLASH FLOODING INCLUDE...CULVER.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BIG CANEY 
CREEK...ISON CREEK...NEWCOMBE CREEK...ROCKY BRANCH...HILTON 
BRANCH...BRUSHY CREEK...LITTLE FORK LITTLE SANDY RIVER...BLAINE 
TRACE...JOHNSON CREEK...HURRICANE CREEK...WALLOW HOLE CREEK...GREENS 
BRANCH...NICHOLS FORK...BIG FORK...BRUIN CREEK...LICK 
FORK...CHEROKEE CREEK AND RIGHT FORK BLAINE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3818 8298 3818 8292 3817 8291 3811 8289
      3809 8292 3805 8295 3804 8298 3807 8306
      3816 8308 3820 8299

$$

GEOGERIAN
593 
WGUS73 KJKL 180654
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
254 AM EDT TUE JUN 18 2013

KYC063-180710-
/O.EXP.KJKL.FF.W.0009.000000T0000Z-130618T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIOTT KY-
254 AM EDT TUE JUN 18 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN ELLIOTT
COUNTY WILL BE ALLOWED TO EXPIRE AT 300 AM EDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3818 8298 3818 8292 3817 8291 3811 8289
      3809 8292 3805 8295 3804 8298 3807 8306
      3816 8308 3820 8299

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 10:03 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 17, 10:03 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1003 PM EDT MON JUN 17 2013

.UPDATE...
ISSUED AT 1003 PM EDT MON JUN 17 2013

SHOWERS AND THUNDERSTORMS STILL ONGOING. SOME STORMS ARE MODERATE
INTENSITY WITH FREQUENT LIGHTNING AND GUSTY WINDS. MAIN CONCERN IS
HEAVY RAINFALL DUE TO THE SLOW MOVEMENT. REPORTS OF RAINFALL RATES OF
OVER 2 INCHES PER HOUR. THUS FAR...NO REPORTS OF FLOODING. HAVE
ISSUED SEVERAL URBAN AND SMALL STREAM ADVISORIES FOR THE HEAVY RAIN.
ZONES AND GRIDS UPDATED.

UPDATE ISSUED AT 815 PM EDT MON JUN 17 2013

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE
COMMONWEALTH. STORM INTENSITY HAS DIMINISHED WITH THE SETTING SUN.
STORM MTION IS NEARLY NON EXISTANT AND SO THE RAINFALL IS VERY HEAVY
WHERE THE STORMS SET. HAVE ISSUED A COUPLE URBAN AND SMALL STREAM
ADVISORIES FOR VERY LOCALIZED HEAVY RAIN. EXPECT THE SHOWERS TO
PERSIST THROUGH MUCH OF THE NIGHT BUT AT A MUCH LOWER INTENSITY.
UPDATED GRIDS WITH LATEST DATA BUT ZONES STILL APPEAR ON TRACK.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 304 PM EDT MON JUN 17 2013

THIS AFTERNOON AND EVENING SHOULD BE MUCH LIKE YESTERDAY WITH POP UP
THUNDERSTORMS FORMING. TODAY IS ACTUALLY A BIT MORE UNSTABLE THAN
YESTERDAY AND THERE IS SOME DRY AIR ALOFT. AS SUCH...THERE IS A
BETTER CHANCE TO SEE A SEVERE THUNDERSTORMS OR TWO THIS AFTERNOON AND
EARLY EVENING WITH STRONG WINDS BEING THE BIGGEST THREAT. THE HRR
CONTINUES TO SHOW THE CONVECTION STARTING TO BLOSSOM SOON ACROSS THE
AREA. THE FORECAST IS ASSUMING THAT THERE WILL BE MORE CONVECTION
DEVELOPING IN THE NEXT COUPLE OF HOURS. THE STORMS ARE MORE SLOW
MOVING THIS EVENING SO THE POTENTIAL EXISTS FOR SOME LOCALIZED
FLOODING...WITH SOME DITCHES AND LOW WATER CROSSINGS RUNNING FULL.
FOR TEMPERATURES WENT FOR A MODEL BLEND EXCEPT FOR TOMORROW WHICH IS
A BIT WARMER THAN THE BLEND.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 304 PM EDT MON JUN 17 2013

THE WEATHER PATTERN FOR THE EXTENDED CONTINUES TO BE QUITE
UNCERTAIN. THE VARIOUS FORECAST MODELS HAVE YET TO CONVERGE ON ANY
ONE SOLUTION...WITH THE GFS AND ECMWF BOTH PRODUCING ISOLATED RAIN
SHOWERS AND STORMS DURING DIFFERENT PERIODS FROM THURSDAY ONWARD.
THE MOS GUIDANCE WAS ALSO FALLING IN LINE WITH THIS TYPE OF NEBULOUS
PATTERN. THAT BEING SAID...WITH WARM MOIST CONDITIONS EXPECTED...AND
WITH WEAK WEATHER DISTURBANCES PASSING SOUTH AND EAST OF THE
AREA...DECIDED TO KEEP IN PERIODS OF ISOLATED SHOWERS AND STORMS
BASED ON THE SPARSE EVIDENCE AVAILABLE. OVERALL IT SHOULD BE WARM
AND MOSTLY DRY PERIOD...BUT AN ISOLATED SHOWER OR STORM COULD POP UP
AT ANYTIME DURING THE DAYTIME PERIODS OF THE EXTENDED...PARTICULARLY
ACROSS THE EASTERN HALF OF THE FORECAST AREA. TEMPERATURES THROUGHOUT
THE PERIOD WILL BE RUNNING AT OR JUST ABOVE NORMAL...WITH HIGHS IN
THE 80S EACH DAY AND LOWS EACH NIGHT IN THE 60S. VALLEY FOG WILL
ALSO BE POSSIBLE EACH NIGHT DURING THE EXTENDED...WITH THE MORE
WIDESPREAD AND DENSER FOG CONFINED TO THE RIVER VALLEYS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 742 PM EDT MON JUN 17 2013

FORECAST SOUNDINGS LOOK SUPPORTIVE FOR CONTINUED CONVECTIVE
DEVELOPMENT THROUGHOUT THE EVENING AND EVEN OVERNIGHT. THERE SHOULD
BE SOME FOG/MIST FORMING IN THE MORNING...ESPECIALLY WHERE THE
SHOWERS HAVE PASSED.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DUSTY
SHORT TERM...JJ
LONG TERM...AR
AVIATION...DUSTY
Hazardous weather outlook, Jun 17, 3:43 PM EDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
343 PM EDT MON JUN 17 2013

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-182245-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
343 PM EDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THERE IS A GOOD CHANCE OF THUNDERSTORMS. LOCALLY HEAVY
RAINFALL...STRONG GUSTY WINDS...AND SMALL HAIL WILL BE POSSIBLE WITH
ANY STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE LIKELY TUESDAY MORNING...WITH A CONTINUED
POSSIBILITY THROUGH TUESDAY NIGHT. THUNDERSTORMS WILL ALSO BE
POSSIBLE WEDNESDAY THROUGH SUNDAY...MAINLY DURING THE AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF WIND DAMAGE
OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING.

JJ

In the hours before

Special weather statement, Jun 17, 7:16 PM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
716 PM EDT MON JUN 17 2013

KYZ079-083>085-180015-
MCCREARY-PULASKI-WAYNE-WHITLEY-
716 PM EDT MON JUN 17 2013

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 815
PM EDT MONDAY EVENING...

   MCCREARY...
   SOUTHERN PULASKI...
   WAYNE AND
   WEST CENTRAL WHITLEY.

AT 713 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREGORY...OR 9
MILES EAST OF MONTICELLO. ANOTHER STRONG STORM WAS LOCATED AT
WHITLEY CITY WITH YET A THIRD STORM NEAR SUNNYBROOK IN WAYNE
COUNTY...MOVING EAST NORTHEAST AT 10 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...DENNEY AROUND
720 PM EDT...RITNER AROUND 725 PM EDT...GREAT MEADOWS CAMPSITES
AROUND 730 PM EDT...SLOANS VALLEY AROUND 735 PM EDT...ALPINE AROUND
740 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

DUSTY
Local storm report, Jun 17, 8:57 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
857 PM EDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HEAVY RAIN       THORNTON                37.16N 82.74W
06/17/2013  M1.02 INCH       LETCHER            KY   PUBLIC

            RAINFALL TOTAL OVER LAST 30 MINUTES. REPORTED RATES UP TO
            4 INCHES PER HOUR AT TIMES.

&&

JMWIX
Local storm report, Jun 17, 10:38 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1038 PM EDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     FLASH FLOOD      3 E HAZARD              37.25N 83.14W
06/17/2013                   PERRY              KY   EMERGENCY MNGR

            REPORTED CREEK OUT OF ITS BANKS AND UP OVER THE ROADWAYS.
            A COUPLE PEOPLE HAVE BEEN STRANDED AS A RESULT.

&&

JMWIX
Local storm report, Jun 17, 11:02 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1102 PM EDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HEAVY RAIN       JACKSON                 37.56N 83.38W
06/17/2013  M1.00 INCH       BREATHITT          KY   NWS EMPLOYEE

            RAIN FELL WITHIN PAST 30 TO 40 MINUTES. A WIND GUST OF 40
            TO 45 MPH WAS ALSO REPORTED...KNOCKING SEVERAL SHINGLES
            OFF ROOF AND CAUSING RAIN TO LEAK IN.

&&

JMWIX
Local storm report, Jun 17, 11:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1144 PM EDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      3 E HAZARD              37.25N 83.14W
06/17/2013                   PERRY              KY   LAW ENFORCEMENT

            CONTINUED FLOODING IN BIG CREEK AREA ON HWY 1096. CARS
            HAVE BEEN REPORTED WASHED AWAY WITH WATER NOW IN HOUSES.
            ONGOING WATER RESCUE TAKING PLACE FOR PEOPLE TRAPPED IN
            THE RISING WATERS.

&&

JMWIX
Local storm report, Jun 17, 11:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
1147 PM EDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      3 E HAZARD              37.25N 83.14W
06/17/2013                   PERRY              KY   LAW ENFORCEMENT

            CONTINUED FLOODING IN BIG CREEK AREA ON HWY 1096. CARS
            HAVE BEEN REPORTED WASHED AWAY WITH WATER NOW IN HOUSES.
            ONGOING WATER RESCUE TAKING PLACE FOR PEOPLE TRAPPED IN
            THE RISING WATERS.

&&

JMWIX

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:41 PM EDTAreal Flood AdvisoryJKLMenifee, Montgomery, Powell3 hr
Jun 17, 8:59 PM EDTAreal Flood AdvisoryJKLKnott, Leslie, Letcher, Perry3 hr
Jun 17, 10:24 PM EDTAreal Flood AdvisoryJKLFleming3 hr
Jun 17, 11:00 PM EDTFlash Flood WarningJKLKnott, Leslie, Letcher, Perry3 hr
Jun 17, 11:08 PM EDTAreal Flood AdvisoryJKLBreathitt, Lee, Menifee, Powell, Wolfe3 hr
Jun 17, 11:22 PM EDTFlash Flood WarningJKLBreathitt, Lee, Powell, Wolfe3 hr
Jun 17, 11:31 PM EDTAreal Flood AdvisoryJKLMenifee, Montgomery, Powell3 hr
Jun 17, 11:38 PM EDTAreal Flood AdvisoryJKLBreathitt, Elliott, Magoffin, Morgan, Rowan, Wolfe4 hr
Jun 18, 12:20 AM EDTAreal Flood AdvisoryJKLBreathitt, Owsley, Perry3 hr
Jun 18, 1:58 AM EDTAreal Flood WarningJKLLeslie, Perry5 hr

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.